# SDR REXA2015033000354

- Difficulty date: March 30, 2015
- Submitted: March 31, 2015
- Operation: Air carrier
- Aircraft: N916XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15154
- Aircraft time: 17,829 hours, 11,418 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHOTO LUMINESCENT FLOOR EMER LIGHT STRIP LOOSE.  REPLACE TAPE ON EMER LIGHTING STRIP IAW AMM 33-51-01.
